# SDR 07FDEA04288

- Difficulty date: September 25, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 40,944 hours, 26,432 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 652167228
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE NR 2 SLAT, ACTUATOR LWR FAIRING SUPPORT ANGLE CRACKED ON INBD SIDE FWD FASTENER LOCATION.  REMOVED CRACKED ANGLE ON L/E NR 2 SLAT ACTUATOR FAIRING SUPPORT IAW SRM 51-30-02 PG 1.  LOCATED DRILLED, TREATED, PRIMED AND PAINTED IAW SRM'S 51-10-1 PG 10, 51-10-2 PG 1.  INSTALLED ANGLE IAW SRM 51-30-2 PG 14.  THIS IS CLASSIFIED AS A MINOR REPAIR.
